MathSciNet Relay Station
MathSciNet bibliographic data
MR2235173 (2007b:60111) 60G50
Hoffman, Christopher Recurrence of simple random walk on ${\Bbb Z}\sp 2$ is dynamically sensitive. ALEA Lat. Am. J. Probab. Math. Stat. 1 (2006), 35–45.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement